Picture of solar flare ejecting plasmas

Open Access research at the forefront of modern physics

Strathprints makes available scholarly Open Access content by researchers in the Department of Physics, based within the Faculty of Science.

Hosting the Institute of Photonics and with specialisms in plasmas, optics, and nanoscience, the research conducted at the Department of Physics is considered world leading and, based on the REF2014 GPA scores, is considered by Times Higher Education to be first in the UK. One particular specialism is atoms, beams and plasmas where topics within free electron physics, accelerator science, plasma physics and atomic and molecular spectroscopy are explored.

Explore the Open Access research of Physics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2017 | 2015 | 2013 | 2012 | 2010 | 2009 | 2007 | 2005 | 2002
Number of items: 16.

2017

Conn, J. J. A. and Duffy, B. R. and Pritchard, D. and Wilson, S. K. and Sefiane, K. (2017) Simple waves and shocks in a thin film of a perfectly soluble antisurfactant solution. Journal of Engineering Mathematics, 107 (1). pp. 167-178. ISSN 0022-0833

Matar, Omar K. and Wilson, Stephen K. (2017) Preface to the special issue celebrating 50 years of the Journal of Engineering Mathematics. Journal of Engineering Mathematics, 107 (1). pp. 1-4. ISSN 0022-0833

Matar, Omar K. and Wilson, Stephen K. (2017) Preface to the inaugural "Perspectives" article entitled "The importance of being thin" by Stephen H. Davis. Journal of Engineering Mathematics, 105 (1). pp. 1-2. ISSN 0022-0833

2015

Pritchard, David and Duffy, Brian R. and Wilson, Stephen K. (2015) Shallow flows of generalised Newtonian fluids on an inclined plane. Journal of Engineering Mathematics, 94 (1). pp. 115-133. ISSN 0022-0833

2013

Banasiak, Jacek and Lamb, Wilson and Langer, Matthias (2013) Strong fragmentation and coagulation with power-law rates. Journal of Engineering Mathematics, 82 (1). pp. 199-215. ISSN 0022-0833

McKay, Geoffrey (2013) Unwinding of a cholesteric liquid crystal and bidirectional surface anchoring. Journal of Engineering Mathematics, 87 (1). pp. 19-28. ISSN 0022-0833

2012

Mohd Yatim, Yazariah and Duffy, Brian and Wilson, Stephen (2012) Similarity solutions for unsteady shear-stress-driven flow of Newtonian and power-law fluids : slender rivulets and dry patches. Journal of Engineering Mathematics, 73 (1). pp. 53-69. ISSN 0022-0833

Wilson, Stephen and Duffy, Brian (2012) Preface to the special issue on "recent developments and new directions in thin-film flow". Journal of Engineering Mathematics, 73 (1). pp. 1-2. ISSN 0022-0833

Burns, Martin and Grinfeld, Michael (2012) Steady-state solutions of a mass-conserving bistable equation with a saturating flux. Journal of Engineering Mathematics, 77. pp. 163-180. ISSN 0022-0833

2010

Smith, Andrew and Wilson, Stephen and Duffy, Brian and Hall-Taylor, N. (2010) Heat and fluid flow in a scraped-surface heat exchanger containing a fluid with temperature-dependent viscosity. Journal of Engineering Mathematics, 68 (3-4). pp. 301-325. ISSN 0022-0833

2009

Quintans Carou, J. and Wilson, S.K. and Mottram, N.J. and Duffy, B.R. (2009) Asymptotic and numerical analysis of a simple model for blade coating. Journal of Engineering Mathematics, 63 (2-4). pp. 155-176. ISSN 0022-0833

2007

Duffy, B.R. and Wilson, S.K. and Lee, M.E.M. (2007) A mathematical model of fluid flow in a scraped-surface heat exchanger. Journal of Engineering Mathematics, 57 (4). pp. 381-405. ISSN 0022-0833

2005

Sadeghi, Keyvan and Incecik, Atilla (2005) Tensor properties of added-mass and damping coeffcients. Journal of Engineering Mathematics, 52 (4). pp. 379-387. ISSN 0022-0833

Crowdy, D.G. (2005) Preface to special issue on the dynamics of thin liquid films. Journal of Engineering Mathematics, 50 (2-3). pp. 95-97. ISSN 0022-0833

2002

Holland, D. and Wilson, S.K. and Duffy, B.R. (2002) Similarity solutions for slender dry patches with thermocapillarity. Journal of Engineering Mathematics, 44 (4). pp. 369-394. ISSN 0022-0833

Wilson, S.K. and Duffy, B.R. (2002) On the gravity-driven draining of a rivulet of fluid with temperature-dependent viscosity down a uniformly heated or cooled substrate. Journal of Engineering Mathematics, 42 (3-4). pp. 359-372. ISSN 0022-0833

This list was generated on Sun Aug 25 05:16:59 2019 BST.